# SDR ASAA2023042943269

- Difficulty date: April 29, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, RH TRANSITION PANEL IS CORRODED AT STA 727G-767. GROUNDED - YES. REPAIRED THE AFT PIT R/H TRANSITION PANEL FROM STA 727F+10-767 USING MAT BAC 1496-377 PER B737-800 SRM 53-00-53-2R-5. EVALUATED AFT PIT TRANSITION PANEL STA 727G-767. ORIG THICKNESS .040 PER BAC PROFILE DWG BAC 1496-371. REMOVED .026. REMAINING .014, AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.
